# SDR RAIA990637

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 2758A000
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 7308 - STL - LEFT DUCT CAP CAME ON DURING TAKEOFF.  MAINTENANCE REPLACED LEFT PRESSURE SWITCH.  (M)
